MathSciNet Relay Station
MathSciNet bibliographic data
MR2366981 47A65 (32A38 46H25 47A20 47B32)
Douglas, Ronald G.; Misra, Gadadhar Equivalence of quotient Hilbert modules. II. Trans. Amer. Math. Soc. 360 (2008), no. 4, 2229–2264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement